# SDR AALA201607189045

- Difficulty date: July 14, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 64,778 hours, 23,857 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW REPORTED RECIEVING A HYDRAULIC B SYSTEM LOW PRESSURE FAULT DURING TAKEOFF AND ABORTED THE TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE AND MAINTENANCE SERVICED THE BLUE HYDRAULIC RESERVOIR TO FULL IAW AMM 12-12-29 AND ACCOMPLISHED A SATISFACTORY LEAK AND OPS CHECKED IAW AMM 29-00-00.
